Study on Non-Linear Creep Drediction Equation of Concrete

Research output: Contribution to journalArticle

Original languageEnglish
JournalPROCEEDINGS OF JSCE
Volume451
Issue numberV17
Publication statusPublished - 1992

Cite this

Study on Non-Linear Creep Drediction Equation of Concrete. / Ayano, Toshiki.

In: PROCEEDINGS OF JSCE, Vol. 451, No. V17, 1992.

Research output: Contribution to journalArticle

@article{8327eb96c0854a5c82b2c331b7c747bb,
title = "Study on Non-Linear Creep Drediction Equation of Concrete",
author = "Toshiki Ayano",
year = "1992",
language = "English",
volume = "451",
journal = "PROCEEDINGS OF JSCE",
number = "V17",

}

TY - JOUR

T1 - Study on Non-Linear Creep Drediction Equation of Concrete

AU - Ayano, Toshiki

PY - 1992

Y1 - 1992

M3 - Article

VL - 451

JO - PROCEEDINGS OF JSCE

JF - PROCEEDINGS OF JSCE

IS - V17

ER -